Proceedings of the Japan Academy

On holomorphic Markov processes

Kôsaku Yosida

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 4 (1966), 313-317.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522023

Digital Object Identifier
doi:10.3792/pja/1195522023

Mathematical Reviews number (MathSciNet)
MR0207048

Zentralblatt MATH identifier
0158.36004

Citation

Yosida, Kôsaku. On holomorphic Markov processes. Proc. Japan Acad. 42 (1966), no. 4, 313--317. doi:10.3792/pja/1195522023. https://projecteuclid.org/euclid.pja/1195522023


Export citation

References

  • [1] E. Hille-R. S. Phillips: Functional Analysis and Semi-groups. Providence (1957); K. Yosida: Functional Analysis. Springer (1965).
  • [2] K. Yosida: Loc. cit.
  • [3] K. Yosida: loc# cit.
  • [4] K. Yosida: A perturbation theorem for semi-groups of linear operators. Proc. Japan Acad., 41 (8), 645-647 (1965).
  • [5] H. F. Trotter: On the product of semi-groups of operators. Proc. Amer. Math. Soc, 10, 545-551 (1959).
  • [6] See, for instance, K. Yosida: Loc. cit.